사업실적
RESULT
교육인력양성
- 대학원생취업현황
논문실적
- 참여교수
- 신진연구인력
- 참여대학원생
학회발표실적
- 신진연구인력
- 참여대학원생
국제협력
- 해외연수
- 해외석학초빙
참여교수
2011  /  2010  /  2009  /  2008  /  2007  /  2006  

참여교수 논문실적

 

 

 

연번

성명

논문제목

학술지명

권,호,쪽

1

이창옥

A Neumann-Dirichlet preconditioner for FETI-DP formulation of the two-dimensional Stokes problem with mortar methods

SIAM Journal on Scientific Computing

vol.28 no.3
pp.1133-1152

2

이창옥

A variational approach to blending based on warping for non-overlapped image

Computer Vision and Image Understanding

vol.105 no.1
pp.112-120

3

곽도영

Characteristic-mixed covolume methods
 for advection-dominated diffusion problems

Numerical Linear Algebra with Applications

vol.13 no.9
pp.677-697

4

김홍오

Characterization of the closedness
of the sum of two shift-invariant spaces

Journal of Mathematical Analysis
and Applications

vol.320 no.1
pp.381-395

5

권길헌

Construction of differential operators
having Bochner-Krall orthogonal polynomials as eigenfunctions

Journal of Mathematical Analysis
and Applications

vol.324 no.1
pp.285-303

6

김용정

Explicit solutions to a convection-reaction
 equation and defects of numerical schemes

Journal of Computational Physics

vol.220 no.1
pp.511-531

7

이창옥

First-order system least-squares
functionals for the Oseen equations

Numerical Linear Algebra with Applications

vol.13 no.7
pp.523-542

8

곽시종

Higher linear syzygies of inner projections

Journal of Algebra

vol.305 no.2
pp.859-876

9

최창선

On dual and three space problems for
the compact approximation property

Journal of Mathematical Analysis
and Applications

vol.323 no.1
pp.78-87

10

김용정

Potential theory and optimal convergence
rates in fast nonlinear diffusion

Journal de Mathematiques
pures et appliquees

vol.86 no.1
pp.42-67

11

이창옥

Proconditions for the Dual-primal FETI Methods on Nonmatching Grids;Numerical Study

Computers and Mathematics
with Applications

vol.51 no.5
pp.697-712

12

배성한

Punctured distributions of
global function fields

Mathematische Zeitschrift

vol.254 no.2
pp.385-407

13

신수진

Relative entropy functions for factor
maps between subshifts

Transactions of the American
Mathematical Society

vol.358 no.5
pp.2205-2216

14

고기형

Seifert Matrices of Periodic Knots

Journal of Knot Theory and
Its Ramifications

vol.16 no.1
pp.45-57

15

고기형

Signature Invariants of Covering Links

Transactions of the American
Mathematical Society

vol.358 no.8
pp.3399-3412

16

최창선

Weak and quasi approximation
properties in Banach spaces

Journal of Mathematical Analysis
and Applications

vol.316 no.2
pp.722-735

305-701 대전광역시 유성구 대학로 291(구성동 373-1) 한국과학기술원 수학인재양성사업단 (자연과학동 1410호)
Tel. 042-350-5745 Fax.042-350-8114 copyright (C) 2007, KAIST MS, all rights reserved. bk21math[at]kaist.ac.kr